Piecewise-continuous Riemann boundary-value problem on a rectifiable curve

  • Yu. V. Vasileva
  • S. A. Plaksa Ин-т математики НАН Украины, Киев


We extend classes of closed rectifiable Jordan curves and given functions in the theory of the piecewise-continuous Riemann boundary-value problem and the characteristic singular integral equation with Cauchy kernel related to this problem.
How to Cite
Vasileva, Y. V., and S. A. Plaksa. “Piecewise-Continuous Riemann Boundary-Value Problem on a Rectifiable Curve”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 5, May 2006, pp. 616–628, https://umj.imath.kiev.ua/index.php/umj/article/view/3480.
Research articles